# SDR SWIA2019091246295

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 39,918 hours, 37,303 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED GEAR DISAGREE DURING GEAR EXTENSION, THEN FELT A LOUD CLUNK AS GEAR FINALLY ALL LOCKED. RIGHT MAIN GEAR LOCKED FIRST, LEFT MAIN REMAINED INDICATING UP FOR LONGER THAN USUAL. NOSE EXTENSION NORMAL. MESSAGE CLEARED BEFORE WE COULD PERFORM QRH. (FLT#5583) FO: 09/12/2019 WORK IN PROGRESS.
